| Model Number |
01.29.213 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2026.Ball heads: mectacer 01.29.213 mectacer head biolox delta dia.40 12/14-m (k112115) lot 2522895: (b)(4) items manufactured and released on 24-sep-2025.Expiration date: 08-sep-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner d 40/g (k103721) lot 2514660: (b)(4) items manufactured and released on 25-jul-2025.Expiration date: 07-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:there is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about 3 months from the primary,the patient came in due to a dislocation of the head from the liner and the cause is unknown.The surgeon observed an avulsed rectus femoris and lumbar arthritis, resulting in limited mobility.The mpact d 40/g liner was revised to a double mobility d 28/dmf liner, and the 40 mm biolox delta head (size m) was replaced with a biolox delta head of the same size using a sensitin dm converter.No fall or trauma was reported, and x-rays are unavailable.The surgery was completed successfully.